# SDR ASAA2015031710997

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 11,158 hours, 3,315 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START.  APU FAULT LIGHT ILLUMINATED.  2 ATTEMPTS WERE MADE WITH NO RISE EGT.  ACFT GROUNDED.  PERFORMED FIM 49-40, TASK 803, APU BITE SHOW FAULT HISTORY MESSAGE 49-41-012 APU NO TORTION SHUTDOWN. CYCLE APU SRT SWITCH TO ON. MESSAGE DID NOT SHOW FOR CURRENT CYCLE.  PERFOMRMED NORMAL APU START IAW AMM49-11-00, NO OTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
